# SDR SWAA2017050213511

- Difficulty date: April 11, 2017
- Submitted: May 2, 2017
- Operation: Air carrier
- Aircraft: N7855A
- Make and model: Boeing 737-7
- Aircraft serial: 29357
- Aircraft time: 37,435 hours, 24,563 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 6910113
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY SHIELD ASSEMBLY CORRODED BETWEEN BS 492 TO BS 500A, RBL 25.  R&R SHIELD ASSEMBLY IAW SRM.
